MAUDE Adverse Event Report: MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 206967
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
(b)(6) (mps) reported that: "broken inner mesh that causes an error of 0.5 mm when registering the robot" delay : 10min update: was patient in the operating room at the time of discovery? yes.Was patient under anesthesia? yes.Was surgical procedure completed successfully? yes.Case type: tha.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update based on the results of investigation.Report issue: (b)(6) (mps) reported that : ""broken inner mesh that causes an error of 0.5 mm when registering the robot."" delay : 10min.Update: was patient in the o.R.At the time of discovery? yes.Was patient under anesthesia? yes.Was surgical procedure completed successfully? yes.Case type: (b)(4).Product inspection: product was not inspected as the product was not returned for evaluation.Device history review: review of the product history records indicate 50 devices were manufactured under lot 19850618 and 49 were accepted into final stock on 01-26-2019.A review of qt 19-01-0096 revealed that the non-conformance is not related to the failure alleged in this compliant.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 206967, lot number 19850618 shows 3 additional complaints related to the failure in this investigation.Conclusion: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Nc/capa review: a review of stryker¿s nc/capa database indicated there have been an nc and capa associated with the product and failure mode reported in this event.".
 
Event or Problem Description
(b)(6) (mps) reported that : "broken inner mesh that causes an error of 0.5 mm when registering the robot" delay: 10min.Update: was patient in the o.R.At the time of discovery? yes.Was patient under anesthesia? yes.Was surgical procedure completed successfully? yes.Case type: (b)(4).

Brand Name
HIP END EFFECTOR, VARIABLE ANGLE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8970606
Report Number3005985723-2019-00649
Device Sequence Number10844944
Product Code OLO
UDI-Device Identifier00848486022167
UDI-Public00848486022167
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206967
Device Lot Number1903827
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR